# SDR USAA920081833

- Difficulty date: September 19, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6517688125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 - MAJOR REPAIR, CORROSION ON FLOOR CHORD AT BS 312 TO BS 350, S17L, WL 208.  REPLACED CHORD AT BS 312 TO BS 350, S17L, WL 208 IAW B737 SRM 51-40-02-OG FIGURE 3, 8, & 12.
